# SDR SWAA2022011053310

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 545-697 Rbl25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL25 BS545; BS554; BS578 - BS590; BS605; BS616; BS638; BS649; BS667 - BS679; BS697 WL208.1 ; / [01] COMPLETED STEPS; [02] VERIFIED COMPLETION OF STEPS 1-9; [03] APPLIED A CHEMICAL CONVERSION COATING AND ONE LAYER OF EPOXY PRIMER TO REWORKED AREAS IAW SRM 51-20-01 AND SOPM 20-41-04.; [04] VERIFIED ACTION 3
